# SDR C2XA08TY033

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 21,967 hours, 20,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.26 LONG CRACK WAS DISCOVERED ON THE LT WING UPPER TRAILING EDGE SKIN ADJACENT TO THE CENTER SPOILER HINGE CUTOUT.  REPAIRED CRACK IAW EC5740-01140.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
